# SDR DALA2025042503245

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N426DZ
- Make and model: Airbus A330-941
- Aircraft serial: 2045
- Aircraft time: 6,693 hours, 755 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3426 OXYGEN PANEL MASK DEPLOYED LOCATION 901. CORRECTIVE ACTION: RE-PACKED MASKS PER A330 AMM 35-23. (0931190)
